Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4346

Title: Some rings of differential operators for Sl2-invariants are simple
Authors: VAN DEN BERGH, Michel
Issue Date: 1996
Publisher: Elsevier Science B.V.
Citation: Journal of pure and applied algebra, 107(2-3). p. 309-335
Abstract: Abstract It has been conjectured that the ring of differential operators of the algebraic quotient of a connected smooth affine variety under a reductive group action is simple. This is known in the case that the group in question is the extension of a finite group with a torus and in the case of classical representation of classical groups. In this note we present some tools relevant to this conjecture. In particular, we show that it is true for some representations of Sl2.
URI: http://hdl.handle.net/1942/4346
DOI: 10.1016/0022-4049(95)00072-0
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.